MathSciNet Relay Station
MathSciNet bibliographic data
MR2383016 (2009e:65058) 65F10 (15A24)
Huang, Guang-Xin; Yin, Feng; Guo, Ke An iterative method for the skew-symmetric solution and the optimal approximate solution of the matrix equation $AXB=C$. J. Comput. Appl. Math. 212 (2008), no. 2, 231–244.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement